# SDR COMA0260003

- Difficulty date: December 24, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 13,495 hours, 12,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 601R10045
- Condition: Cracked
- Location: Wing
- Part time: 13,495 hours, 12,800 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDDY CURRENT INDICATES CRACKS.BLENDED OUT DAMAGE AND ROTO-PEENED I/A/W REO 601R-57-21-030.
